MAUDE Adverse Event Report: HALYARD - IRVINE SURGPN,600X1-7D,CB SAF,-,OQ,5; ELASTOMERIC - SAF

HALYARD - IRVINE SURGPN,600X1-7D,CB SAF,-,OQ,5; ELASTOMERIC - SAF
Model Number CB6007
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Shelf Life Exceeded (1567)
Health Effect - Clinical Codes Numbness (2415); No Code Available (3191)
Date of Event 04/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was reported to be available but has not yet been received for evaluation.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 12-may-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: 600 ml, flow rate: 4 ml/hr, procedure: laparoscopy, cathplace: unknown.It was reported that a patient experienced metallic taste and numbness down the back of her leg associated with the use of an elastomeric home pump.It was noted that the pump completed infusion earlier than expected, but was supposed to last five days.The pump dial was set at 4, and the dial holder was zip tied shut.The patient's pain was a 0/10.The patient was advised to clamp the pump and call her surgeon.The patient spoke to the surgeon and was advised to keep her informed if the symptoms increase.However, the metallic taste dissipated and the numbness in the leg lessened.No further information has been provided at this time.
 
Additional Manufacturer Narrative
The received product is expired.The sample will not be tested.No other complaint related to fast flow/reaction, was received for the reported lot number.Root cause could not be determined.All information reasonably known as of 20-jun-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Additional information received on 30-may-2017 stated that the product used on the patient was expired prior to use.Additional information received on 01-jun-2017 stated that the additional expired cases were identified and disposed of.

Brand Name
SURGPN,600X1-7D,CB SAF,-,OQ,5
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6563914
Report Number2026095-2017-00086
Device Sequence Number10781805
Product Code MEB
UDI-Device Identifier30680651134777
UDI-Public30680651134777
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2016
Device Model NumberCB6007
Device Catalogue Number101347702
Device Lot Number0201361405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/23/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/12/2017
Supplement Report FDA Received Date06/23/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient Weight104